Anxiety disorder is different from general feelings of worry and fear in that this is ever-persistent and interferes with daily life. It may be triggered by simple daily activities such as going out of the house and not just big events like exams or presentations.
All the answers published on this website are written by Verified Health and Wellness Experts and Therapists. The Content has been moderated by the iCliniq Content Review Team before publication. Post your health questions on iCliniq-Wellness by choosing the right Wellness Specialty and get them answered. Your queries will be answered 24/7 by top Wellness Experts from iCliniq-Wellness.
Query: Dear Doctor, I am a 24 year old female, was prescribed with Celexa 20mg once daily and Buspar 5mg twice daily for severe anxiety/panic attacks. Both of these medicines are SSRIs though, and I read about it online that everyone/every source says never to take them at the same time due to risk of ... Read Full »
Answer: Hi, Welcome to icliniq.com. You are not on too high a dose of celexa or buspar. However serotonin syndrome is not always dose dependant. I feel just the chills and sedation are too general to be indicative of serotonin syndrome. You should have some level of muscle rigidity, high fever, muscular ... Read Full »
Query: Hi, I am suffering from nightmares, sleeping disorder and one sided headache especialiy while reading or watching TV. Can this be due to glaucoma? I did not check it with a doctor yet. Read Full »
Answer: Hi, Nightmares indicate an anxiety disorder. If you have flashbacks, anxiety attacks associated with the nightmares and if they are related to past abuse that you have been subjected to then you might be suffering from Post Traumatic Stress Disorder (PTSD). Your one sided headaches especially whi... Read Full »
Query: Hello doctor, I am currently seeking help and I do not know how to go about it. I am a 17 year old ex-mental patient. I stayed in rehabilitation center multiple times and due to it causing health problems. I have been off all medicines for the past three months. It went out of hand now with my paran... Read Full »
Answer: Hi, Welcome to icliniq.com. I see that you are facing many issues at the moment. It must be very difficult for you to deal with all these at once and you are still holding on bravely. It is certainly very courageous of you. As you are seeing and hearing things and you have mentioned that you are ... Read Full »